Balkan Journal of Geometry and Its Applications (BJGA)

Vol. 7, No. 2, 2002 · Contents

D. Andrica, C. Pintea:
The Minimum Number of Zeros of Lipschitz-Killing Curvature

S.A. Celik, D. Gulten:
On the Exponential Representation of $GL_{p,q}(1|1)$

D. Cioroboiu:
C-Totally Real Submanifolds of $R^{2n+1}$ Satisfying a Certain Inequality

M. Crasmareanu:
Quadratic Homogeneous ODE Systems of Jordan-Rigid Body Type

M. Gartu:
An Almost Paracontact Structure on the Indicatrix Bundle of a Finsler Space

M. Kitayama:
On Finslerian Hypersurfaces Given by $\beta$-Changes

M. Paun:
The Concept of Invariant Geometry of Second Order

D. Perrone:
Weakly $\phi$-Symmetric Contact Metric Spaces

M. Popescu, P. Popescu:
On Hamiltonian Submanifolds

M. Toda:
Weierstrass-type Representation of Weakly Regular Pseudospherical Surfaces in Euclidean Space

A. Yucesan, A.C. Coken, N. Ayyildiz:
On the Dual Darboux Rotation Axis of the Timelike Dual Space Curve

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 18 Oct 2002. Last modified: 2 December 2002.

© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition